# SDR ASAA1158988

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,525 hours, 4,842 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRACTICE AUTOLAND INTO FAI THE AUTOLAND FUNCTION WAS OUT OF LIMITS TO THE LEFT OF CENTER LINE UPON TOUCHDOWN.  HUD APPEARED NORMAL.  COULD NOT DUPLICATE.  ACCOMP FIM:22 11/825 LAND VERIFY TEST CK NML NO FAULTS & PRECAUTIONARY PERFORMED ILS SYSTEM TEST REF MM:34 31 00, ALL CHECK NML.
